Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is there any exercise to increase estrogen level? Will low levels of estrogen cause any problem while conceiving ?

Hi. My details : Age, height, weight, gender : 27, 5.2 , 65kg, female Ques : Am married for 2 yrs, not planning to have baby as of now. I use to have irregular pds since last 8-9 yrs. But pds use to come monthly not on exact dates. After 3 months of marriage, pds is not coming even on monthly basis also, its taking more then 3 months.E.g my LMP 12th mar 11,till now pds have not come.Diagnosed from Gyno. Estrogen level is low. Prescribed duphastan. Using duphastan mensus was normal and regular.I would like to know, any other exercise/prescription to increase estrogen level or regularize pds. Also whether this irregularity, low estrogen will cause any problem in conceiving in future. Dr said she will start estrogen supplement only when I plan for baby.
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  19341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
That is because hormonal supplement cannot be given for long.your doc will start that.
low hormone level will cause problem in conceiving.
You can take some phytohormones-plant based diet like soyabean,oilseeds like sesame,fenugreek,legumes,sprouted beans etc.
But if your levels are too low,you will have to take supplement.
Wish you good health.
Answered: Fri, 17 Jun 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The problem of irregular periods is common in young females and the cause now as you know is the hormonal problem.There is no food or exercise which can increase the estrogen levels as it is produced in our body and is not assimilated or absorbed from any sort of food.The reason for the hormonal imbalance can be physical or mental stress;anaemia;ovarian cyst(PCOS);thyroid ;being overweight;and many such reasons so you will have to get investigated in detail and then treated by a Gynaec to regulate the periods and the hormones.Follow your doctor and see if you have any of the factors like above affecting you.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor